MathSciNet Relay Station
MathSciNet bibliographic data
MR2234244 14D20 (14C05 14D06 14J28 14J60)
Markushevich, Dimitri Rational Lagrangian fibrations on punctual Hilbert schemes of $K3$ surfaces. Manuscripta Math. 120 (2006), no. 2, 131–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement